# SDR TWAA9910102

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG LT ENG FIRE LP2 AND LT ENG FIRE LP1 DISPLAYED.  ALSO FIRE PROT SYS FAIL LIGHT ILLUMINATED.   FLIGHT RETURNED TO POP.  PLACARDED THE NUMBER 2 LOOP INOPERATIVE PER MEL.  NUMBER 1 LOOP CHECKED OK, AND NO LEAKS WERE FOUND.  CHECK-C 7-11-99 LAX.
